# SDR SWAA2017021311793

- Difficulty date: February 8, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 38,822 hours, 27,918 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL PRESSURE WEB CRACKED AT BS 663, LBL 34.  REPAIRED THE BULKHEAD WEB IAW SRM.
